# SDR KY7A202001290001

- Difficulty date: January 2, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N398DC
- Make and model: Dorner DO328300
- Aircraft serial: 3206
- Aircraft time: 6,003 hours, 5,315 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKE IN COCKPIT IN FLIGHT. MX INSPECTED, PERFORMED ENGINE GROUND RUNS VERIFIED ALL SYSTEMS OPERATIVE. GROUND OPS CHECK GOOD.
